Multiplicative order of gauss periods

Omran Ahmadi*, Igor E. Shparlinski, José Felipe Voloch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

We obtain a lower bound on the multiplicative order of Gauss periods which generate normal bases over finite fields. This bound improves the previous bound of von zur Gathen and Shparlinski.

Original languageEnglish
Pages (from-to)877-882
Number of pages6
JournalInternational Journal of Number Theory
Volume6
Issue number4
DOIs
Publication statusPublished - Jun 2010

Fingerprint Dive into the research topics of 'Multiplicative order of gauss periods'. Together they form a unique fingerprint.

Cite this